# SDR FDEA202203290748

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N137FE
- Make and model: Boeing 767-300
- Aircraft serial: 61206
- Aircraft time: 10,303 hours, 4,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 402112
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDIS  137     33-50  4762       EMERGENCY LIGHT (OVERHEAD) SWITCH COVER DOES NOT  MANIPULATE THE SWITCH.   R&R EMERGENCY LIGHT TOGGLE SWITCH COVER IAW 767 AMM  33-51-00-5 EMERGENCY LIGHTS - ADJUSTMENT/TEST.  CHECKS GOOD OK TO CONTINUE.
